# SDR DALA2024102110255

- Difficulty date: October 20, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 59,090 hours, 30,895 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3138 AFTER ENGINE SHUTDOWN, CREW NOTICED DIRTY SOCK SMELL IN CABIN AND COCKPIT WITH APU RUNNING. SHUT DOWN APU AND SMELL DISAPPEARED. CORRECTIVE ACTION: COMPLETED CARDS 0550-2002 + 4900-2001 AND 0550-2003. (6654118)
